This question was answered on Wed 18, Jun 2008 12:59pm by Dr.Bhumika Aggarwal

premanent buz type feeling? i feel detatched and strange and like things arent really happening, related to cigarette or weed use?

    
Asked by Unregistered (Female; 18 ) on Mon 16, Jun 2008 02:20pm

im kind of scared because ive been feeling very strange lately, detatched from reality but in a physical way. its the same feeling i get when im high just not as severe. it doesnt seem to be brought on by my doing anything, but i have been smoking cigarettes more lately and not eating too much. im scared because i dont know what this is and i dont know if i go to a doctor if they will be able to tell me anything. should i just try to sleep it off?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Bhumika Aggarwal  on Wed 18, Jun 2008 12:59pm:

Hi, This is most probably related to your smoking weed. 'Effects of smoking are generally felt within a few minutes and peak in 10 to 30 minutes. They include dry mouth and throat, increased heart rate, impaired coordination and balance, delayed reaction time, and diminished short-term memory. Moderate doses tend to induce a sense of well-being and a dreamy state of relaxation that encourages fantasies, renders some users highly suggestible, and distorts perception (making it dangerous to operate machinery, drive a car or boat, or ride a bicycle). Stronger doses prompt more intense and often disturbing reactions including paranoia and hallucinations.' http://www.acde.org/common/Marijana.htm http://en.wikipedia.org/wiki/Cannabis_(drug) You should stop smoking weed and consult your doctor if your symptoms persist. Let us know if you need any further information. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
liver enzymes     conebiopsy     Search for answers     iwenttopeeandwheni     a knot around ur anus     doesrenalfullnessandhydronephrosismeanthesame     Search for answers     hiv     Search for answers     lasarhairremovaliamworriedaboutthesideeffectsandidontfeelthepacihaveconsultedcoveredallgroun     Skin Problems     Search for answers     back pain     Why does my butt have pain when i sit down     Search for answers     organismpicture     Search for answers     missed Meth     breastnaam     parkinson     panadol     Why am I so moody and sleepy     Solulion of likoria for merid women     can20jaDera20pills20be20taken20if20a20person20is20diabetic     Trou     I paid for a chat I got nothing in returnn     my cum is burning my wife when i cum inside her     8yearoldboypenisproblems     Canyoupleasetellmewhy     Search for answers     is leaving apple cidear vinegar on your skin bad     Search for answers     ringling arms     Search for answers     treatment for laryngitis     Search for answers     igg kappa band in urine     unregistered     excema     ihaveaproblemoflikoriaplzguidemeiwantto     thighswell     testies boil     iwastoldihadherpesgenitalcan     ihaveaverysorered     ihavetinycirclebruisesappeari     have really bad backache and sideache and saw some blood in urin     Chiari malformation     cramps right back pain and stomach vomiting     DHT in men     lower back pain stomack pain     bladder     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats